Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a new class of additive (splitting) operator-difference schemes
HTML articles powered by AMS MathViewer

by Petr N. Vabishchevich PDF
Math. Comp. 81 (2012), 267-276 Request permission

Abstract:

Many applied time-dependent problems are characterized by an additive representation of the problem operator. Additive schemes are constructed using such a splitting and are associated with the transition to a new time level on the basis of the solution of more simple problems for the individual operators in the additive decomposition. We consider a new class of additive schemes for problems with additive representation of the operator at the time derivative. In this paper we construct and study the vector operator-difference schemes, which are characterized by a transition from the single initial evolution equation to a system of evolution equations.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 65M06, 65M12
  • Retrieve articles in all journals with MSC (2010): 65M06, 65M12
Additional Information
  • Petr N. Vabishchevich
  • Affiliation: Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, 4 Miusskaya Sq., 125047 Moscow, Russia
  • Email: vabishchevich@gmail.com
  • Received by editor(s): May 12, 2010
  • Received by editor(s) in revised form: September 7, 2010
  • Published electronically: June 20, 2011
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 81 (2012), 267-276
  • MSC (2010): Primary 65M06, 65M12
  • DOI: https://doi.org/10.1090/S0025-5718-2011-02492-0
  • MathSciNet review: 2833495